Journal article icon

Journal article

On Ext(2) between Weyl modules for quantum GL(n)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004199004296

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
128
Issue:
3
Pages:
441-463
Publication date:
2000-05-05
DOI:
ISSN:
0305-0041
URN:
uuid:1c61b864-be92-4b80-a743-8d0a5fd97d4a
Source identifiers:
30229
Local pid:
pubs:30229

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP